| Model Number |
RA002-5555SL70 |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
03/08/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No product has been returned for evaluation.No root cause can be confirmed at this time.
Event or Problem Description
Information was received that a revision procedure was performed on (b)(6) 2019.Based on engineering review performed on (b)(6) 2020, it was identified that the rod had a broken seal.There was no patient injury reported.